# SDR REXA2022120102609

- Difficulty date: November 5, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: N1267612
- Condition: Corroded
- Location: Bs 661-677 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED BETWEEN FS 661+90 AND 677.00.  REPLACED STRINGER SEGMENT @ STR. 24R BET FS 661+90 AND 677.00 IAW CRJ900 SRM 51-42-06-001-001-A01.
